Translator Disclaimer
December 2009 Heirs of box types in polynomially bounded structures
Marcus Tressl
J. Symbolic Logic 74(4): 1225-1263 (December 2009). DOI: 10.2178/jsl/1254748689

Abstract

A box type is an n-type of an o-minimal structure which is uniquely determined by the projections to the coordinate axes. We characterize heirs of box types of a polynomially bounded o-minimal structure M. From this, we deduce various structure theorems for subsets of Mk, definable in the expansion ℳ of M by all convex subsets of the line. We show that ℳ after naming constants, is model complete provided M is model complete.

Citation

Download Citation

Marcus Tressl. "Heirs of box types in polynomially bounded structures." J. Symbolic Logic 74 (4) 1225 - 1263, December 2009. https://doi.org/10.2178/jsl/1254748689

Information

Published: December 2009
First available in Project Euclid: 5 October 2009

zbMATH: 1187.03035
MathSciNet: MR2583818
Digital Object Identifier: 10.2178/jsl/1254748689

Subjects:

Rights: Copyright © 2009 Association for Symbolic Logic

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 4 • December 2009
Back to Top